Kodai Mathematical Journal

Principal torus bundles of Lorentzian ${\mathcal S}$-manifolds and the φ-null Osserman condition

Letizia Brunetti and Angelo V. Caldarella

Full-text: Open access

Abstract

In this short note we provide a few results about the projectability of the φ-null Osserman condition onto the classical and the null-Osserman condition, via semi-Riemannian submersions as projection maps of principal torus bundles induced by a Lorentzian ${\mathcal S}$-manifold.

Article information

Source
Kodai Math. J., Volume 36, Number 2 (2013), 197-208.

Dates
First available in Project Euclid: 27 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1372337513

Digital Object Identifier
doi:10.2996/kmj/1372337513

Mathematical Reviews number (MathSciNet)
MR3081242

Zentralblatt MATH identifier
1282.53060

Citation

Brunetti, Letizia; Caldarella, Angelo V. Principal torus bundles of Lorentzian -manifolds and the φ-null Osserman condition. Kodai Math. J. 36 (2013), no. 2, 197--208. doi:10.2996/kmj/1372337513. https://projecteuclid.org/euclid.kmj/1372337513


Export citation